# SDR DALA2024103010514

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ORROSION FOUND IN TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA OF RH. CORRECTIVE ACTION: REPAIRED PER ER/A 620447-14AD. (0634482)
